MAUDE Adverse Event Report: ENDOTRONIX, INC CORDELLA PULMONARY ARTERY SENSOR SYSTEM

ENDOTRONIX, INC CORDELLA PULMONARY ARTERY SENSOR SYSTEM
Model Number 100303-05
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a sensor was deployed in the anterior position for a patient.Initial calibration attempts yielded a signal strength of 85%, though interference required mitigation.Subsequent attempts failed to reach the 80% threshold necessary for locking.After approximately 10 minutes, the physician performed fluoroscopy, revealing that the sensor had shifted distally and rotated toward the collarbone.Post-operatively, calibration attempts from the chest using an alloy reader were unsuccessful due to the patient's body size and breathing pattern, which caused fluctuating signal strength below 80%.Calibration was ultimately achieved from the patient's back, with seated readings reaching approximately 85%, though signal strength remained unstable.The patient was discharged with the alloy reader but was unable to perform readings without assistance.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: mfr number, a1, a2, a3, 84, d4, g6, h2, h4, h6, & h11.H2: correction: the initial medwatch report for this event was submitted on 2025-10-02 under mfr number (core id: ci251002152625.C625fd214b3149b 7 a esd 12e4627bac20), which was within the required timeframe.However, the report was submitted under an incorrect reference number.This follow-up report serves as the final report and includes all previously submitted information along with any additional updates.The correct reference number for this report is.H2: the cardella implant is designed for deployment within the right pulmonary artery distal to the apical branch.The implant body is positioned on the anterior wall of the right pulmonary artery with the distal anchor extending down the downturn of the vessel.The distal anchor design ensures resistance to proximal movement of the implant and ensures rotational self-alignment of the implant body with the target placement position of the reader on the patient's chest.The proximal anchor provides additional stability and apposition of the implant body against the vessel wall.The sensor was not returned for evaluation as it remained implanted in the patient.The device history record (ohr) for the sensor lot was reviewed and it was confirmed that all manufacturing operations and inspections were performed, all acceptance criteria were met, and no relevant nonconformances were associated with the sensor lot at the time of manufacture.A review of the sensor images during and directly after deployment confirmed that the implant positioning and orientation were optimal.There were no noted abnormalities related to structural integrity of the sensor during or after deployment.However, imaging of the sensor conducted during calibration revealed that it had moved distal to the target zone and had rotated towards the collarbone.Therefore, the reported event was confirmed.While the exact cause of the reported event cannot be conclusively determined, it is noted that it is possible for the sensor to have slightly rotated superior upon deployment due to patient anatomy.The patient is currently able to take readings from the back using an alloy reader.Based on the information available for review, there is no indication of a design or manufacturing cause for the event; therefore, no additional corrective or preventative actions are required at this time.

Brand Name
CORDELLA PULMONARY ARTERY SENSOR SYSTEM
Common Device Name
PULMONARY ARTERY SENSOR
Manufacturer (Section D)
ENDOTRONIX, INC
1415 w diehl rd #500w
naperville IL 60563
Manufacturer (Section G)
ENDOTRONIX, INC
1415 w diehl rd #500w
naperville IL 60563
Manufacturer Contact
kate jacobson
1415 w diehl rd #500w
naperville, IL 60563
MDR Report Key23693966
Report Number3024985933-2025-00036
Device Sequence Number10375798
Product Code MOM
UDI-Device Identifier00850008997006
UDI-Public850008997006
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P230040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2026
Device Model Number100303-05
Device Lot NumberE240102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date12/02/2025
Date Device Manufactured05/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight164 KG